MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CELLEBRITY; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

BOSTON SCIENTIFIC CORPORATION CELLEBRITY; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number M00516010
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 device code: imdrf device code a0501 captures the reportable event of working length detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a cellebrity brush was used during a robotic bronchoscopy procedure performed on (b)(6) 2024.Before the device could be used, the brush would not deploy.The yellow tubing was broken off.The procedure was reported to be completed with another of the same device.There were no patient complications reported due to this event.
 
Additional Manufacturer Narrative
Block h6 device code: imdrf device code a0501 captures the reportable event of working length detached.Block h11: investigation results, the returned celebrity brush was received for analysis.Visual examination revealed that the working length yellow tubing is detached from the handle which doesn't allow the brush extension.The reported event was confirmed.Based on the available information, the investigation findings were most likely a result of the manipulation of the device once it was taken out of the pouch.If it was grabbed by the yellow tubing, it could have gotten damaged internally and when deployed during the preparation it wouldn't deploy normally.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a celebrity brush was used during a robotic bronchoscopy procedure performed on (b)(6) 2024.Before the device could be used, the brush would not deploy.The yellow tubing was broken off.The procedure was reported to be completed with another of the same device.There were no patient complications reported due to this event.

Brand Name
CELLEBRITY
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20031739
Report Number3005099803-2024-04048
Device Sequence Number6414233
Product Code BTG
UDI-Device Identifier08714729746249
UDI-Public08714729746249
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K780872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2026
Device Model NumberM00516010
Device Catalogue Number1601S
Device Lot Number0033978753
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown